| Catalog Number |
1000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The implant was successfully implanted into the patient and the procedural outcome was fine.
Event or Problem Description
Dr's case on monday he had a complaint regarding how rapidly the implant took on blood, becoming mush in only a few seconds.He asked if i could mention something to quality control as he has not seen an implant absorb blood this quickly thus far in his experience with bear.The implant was still implanted like normal, and the dr was confident the graft made it where it was supposed to.